A two parameter family of travelling waves with a singular barrier arising from the modelling of matrix mediated malignant invasion

A. J. Perumpanani, Jonathan Adam Sherratt, J. Norbury, H. Byrne

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)145-159
Number of pages15
JournalPhysica D: Nonlinear Phenomena
Volume126
Publication statusPublished - 1999

Cite this

@article{0569f17c2d2347a9ab9b56d2056c4a59,
title = "A two parameter family of travelling waves with a singular barrier arising from the modelling of matrix mediated malignant invasion",
author = "Perumpanani, {A. J.} and Sherratt, {Jonathan Adam} and J. Norbury and H. Byrne",
year = "1999",
language = "English",
volume = "126",
pages = "145--159",
journal = "Physica D: Nonlinear Phenomena",
issn = "0167-2789",
publisher = "Elsevier",

}

A two parameter family of travelling waves with a singular barrier arising from the modelling of matrix mediated malignant invasion. / Perumpanani, A. J.; Sherratt, Jonathan Adam; Norbury, J.; Byrne, H.

In: Physica D: Nonlinear Phenomena, Vol. 126, 1999, p. 145-159.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A two parameter family of travelling waves with a singular barrier arising from the modelling of matrix mediated malignant invasion

AU - Perumpanani, A. J.

AU - Sherratt, Jonathan Adam

AU - Norbury, J.

AU - Byrne, H.

PY - 1999

Y1 - 1999

M3 - Article

VL - 126

SP - 145

EP - 159

JO - Physica D: Nonlinear Phenomena

JF - Physica D: Nonlinear Phenomena

SN - 0167-2789

ER -